default-icon
Leg cramps due to thyroid
Due to thyroid I got leg cramps, now I am using gabapin tablet...l am getting relief when. I am using the tablet but pain is not completely gone... please suggest
30 Views v

Answers (7)

Like the answers? Chat privately with the doctor of your choice

Leg cramps may be due low back problem.{as ur doctor suggested gabapin}.It will be wise if u share ur leg cramps in detail.
Next Steps
u can do exercise ,yoga.eat fruits.take rest.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+119
Chat with a doctor
Online now
Hi dear a homeopathic constitutional treatment will give you a permanent cure naturally You can easily take an online consultation for further treatment guidance Medicines will reach you via courier services
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Homoeopathic treatment can permanently cure this problem of yours rapidly effectively and efficiently without any side effects
Next Steps
you need to consult me online through this platform and medicines will be sent to you by courier
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Dear , don't worry  Consult any  ayurveda physician u wl get cure definitely  As u said taking medicine u are getting  relief  so need to continue   medicine f0r some more days and fallow accordingly as per your treating doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Share me some more details with reports
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Leg cramps may be caused by varied medical conditions viz: Dehydration, Electrolyte deficiency, Calcium,trace elements deficiency, inadequate blood supply to limbs,Neuropathy etc
Next Steps
pl cosult me on my chat window for needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need more detailed history and physical examination. It may be due to Vitiated vata and kapha dosh. Ayurveda will definitely help you to get back to health.
Next Steps
Consult with Ayurvedic practitioner nearby or feel free to call me
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.